# SDR 2007UALA00062

- Difficulty date: January 5, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 69,260 hours, 8,611 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 680146904
- Condition: Unserviceable
- Location: Escape Slide
- Component: Slide
- Component part number: 7A147913
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE, LEAKING AROUND GAUGE O-RING.  REPLACED O-RING.  REPLACED SLIDE. A/C RETURNED TO SERVICE.  ROOT CAUSE SUSPECTED TO BE GAUGE OVER TORQUED DURING INSTALLATION WITH RESULTING DAMAGE TO O-RING.
